# SDR DALA2021061003171

- Difficulty date: June 8, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 47,371 hours, 24,275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Part number: F224200AA101
- Condition: No Test
- Location: Seat 21a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3168 - DURING W/C 2527 O2 PSU AT ROW 21A FAILED TO DROP. CORRECTIVE ACTION: REPLACED OXYGEN CONTAINER PANEL UNIT AT SEAT ROW 21ABC PER A319 AMM 35-21. OPERATIONAL CHECK SATISFACTORY PER A319 AMM 35-23-00. (7315701)
